Skip to content

Finite Beta-Expansions

Frougny, C., & Solomyak, B. (1992). Finite Beta-Expansions. Ergodic Theory and Dynamical Systems, 12(4), 713-723.

Type
Journal article
Intellectual base
Primary research
Year
1992
Volume
12
Issue
4
Pages
713-723
DOI
10.1017/s0143385700007090 did not resolve
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/s0143385700007090

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not confirmed. The DOI recorded for this work did not resolve when it was last checked, so it is shown above but not linked. The citation may still be sound; the recorded identifier is not. Flagged for repair.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:ec00185e9386 · see in the full table